MAUDE Adverse Event Report: ARGON MEDICAL DEVICES TRU-CORE II BIOPSY INSTRUMENT 16GA X 16CM

ARGON MEDICAL DEVICES TRU-CORE II BIOPSY INSTRUMENT 16GA X 16CM
Model Number 763116160X
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.One opened sample was returned from the customer for review.A visual inspection was performed on the returned product.It was observed that the needle stylet was damaged.The complaint was confirmed.The damage of the needle set prevented from further investigation.The area supervisor has been notified about the issue to monitor the reoccurrence as this was an issue in isolation.
 
Event or Problem Description
In an elective kidney biopsy with a biopsy instrument, the following incident can be reported today, the tensioned biopsy needle was inserted into the patient.After activating the trigger mechanism, the device fired a "shot" as intended.When pulling it out, however, the shield above the needle was open and the device could not be tensioned again.The biopsy cylinder was lost, so the patient was unnecessarily subjected to a increased risk because it had to be biopsied again.

Brand Name
TRU-CORE II BIOPSY INSTRUMENT 16GA X 16CM
Common Device Name
TRU-CORE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key19662648
Report Number0001625425-2024-01056
Device Sequence Number6847982
Product Code KNW
UDI-Device Identifier00886333006601
UDI-Public(01)00886333006601(17)281023(10)11504000
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K982960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number763116160X
Device Lot Number11504000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Initial Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown